# SDR IPXA2022052782566

- Difficulty date: May 3, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 79,773 hours, 17,321 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Frame
- Part number: SE105200123
- Condition: Gouged
- Location: Ctr. Gear
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:3CCENTER GEAR L/H DOOR FWD. FRAME HAS CHAFE DAMAGE.REMOVED AND REPLACED FRAME IAW SRM 51-31-01 AND 51-33-01. (MINOR)
